Alert archive / Alabama / Freeze Warnings in 2006
Freeze Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this freeze warning at Feb 13, 2006, 3:00 PM CST for 5 counties in Alabama. It took effect at Feb 14, 2006, 12:00 AM CST. It was in force for 38 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2006, 3:00 PM CST (21:00 UTC)
- In effect from
- Feb 14, 2006, 12:00 AM CST
- Expired
- Mar 23, 2006, 12:43 PM CST
- In force
- 38 days
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMOB 132101 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 300 PM CST MON FEB 13 2006 ...FREEZE WARNING IN EFFECT TONIGHT... .A COLD AIRMASS WILL REMAIN ACROSS THE REGION THROUGH TUESDAY MORNING. CALM WINDS...CLEAR SKIES...AND VERY DRY CONDITIONS WILL CREATE AN ENVIRONMENT WHICH IS IDEAL FOR RAPID COOLING AVERAGING AS LOW AS THE LOW AND MID 20S...AND DOWN TO HIGH TEENS TO NEAR 20 IN ISOLATED PLACES...OVER INLAND RURAL LOCATIONS BY TUESDAY MORNING. ALZ056>060-FLZ001-003-005-140500- /O.NEW.KMOB.FZ.W.0001.060214T0600Z-060214T1500Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...GREENVILLE...LUVERNE... BRANTLEY...ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW 300 PM CST MON FEB 13 2006 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY. .A HIGH BRINGING COLD AIR TO THE REGION WILL REMAIN IN PLACE THROUGH TUESDAY MORNING. CALM WINDS...CLEAR SKIES...AND VERY DRY AIR WILL MAKE RAPID COOLING POSSIBLE...AVERAGING AS LOW AS THE LOW AND MID 20S...AND DOWN TO HIGH TEENS TO NEAR 20 IN ISOLATED PLACES...OVER MOSTLY INLAND RURAL LOCATIONS BY TUESDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE IN THESE AREAS SHOULD REMAIN WATCHFUL FOR THE SAFETY OF THE ELDERLY AND HOMELESS. PETS AND LIVESTOCK SHOULD ALSO BE PROTECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. LIQUID COOLING SYSTEMS ON VEHICLES AND STATIONARY ENGINES SHOULD ALSO BE PROTECTED. $$
7 follow-up statements
000 WWUS74 KMOB 132103 CCA NPWMOB URGENT - WEATHER MESSAGE ...CORRECTION... NATIONAL WEATHER SERVICE MOBILE AL 300 PM CST MON FEB 13 2006 ...HARD FREEZE WARNING IN EFFECT TONIGHT... .A COLD AIRMASS WILL REMAIN ACROSS THE REGION THROUGH TUESDAY MORNING. CALM WINDS...CLEAR SKIES...AND VERY DRY CONDITIONS WILL CREATE AN ENVIRONMENT WHICH IS IDEAL FOR RAPID COOLING AVERAGING AS LOW AS THE LOW AND MID 20S...AND DOWN TO HIGH TEENS TO NEAR 20 IN ISOLATED PLACES...OVER INLAND RURAL LOCATIONS BY TUESDAY MORNING. ALZ056>060-FLZ001-003-005-140500- /O.NEW.KMOB.FZ.W.0001.060214T0600Z-060214T1500Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...GREENVILLE...LUVERNE... BRANTLEY...ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW 300 PM CST MON FEB 13 2006 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST TUESDAY. .A HIGH BRINGING COLD AIR TO THE REGION WILL REMAIN IN PLACE THROUGH TUESDAY MORNING. CALM WINDS...CLEAR SKIES...AND VERY DRY AIR WILL MAKE RAPID COOLING POSSIBLE...AVERAGING AS LOW AS THE LOW AND MID 20S...AND DOWN TO HIGH TEENS TO NEAR 20 IN ISOLATED PLACES...OVER MOSTLY INLAND RURAL LOCATIONS BY TUESDAY MORNING. A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. PEOPLE IN THESE AREAS SHOULD REMAIN WATCHFUL FOR THE SAFETY OF THE ELDERLY AND HOMELESS. PETS AND LIVESTOCK SHOULD ALSO BE PROTECTED. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. LIQUID COOLING SYSTEMS ON VEHICLES AND STATIONARY ENGINES SHOULD ALSO BE PROTECTED. $$
000 WWUS74 KMOB 140308 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 908 PM CST MON FEB 13 2006 ...HARD FREEZE WARNING HAS BEEN CANCELLED... ALZ056>060-FLZ001-003-005-140400- /O.CAN.KMOB.FZ.W.0001.060214T0600Z-060214T1500Z/ CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-INLAND ESCAMBIA- INLAND SANTA ROSA-INLAND OKALOOSA- INCLUDING THE CITIES OF...EVERGREEN...GREENVILLE...LUVERNE... BRANTLEY...ATMORE...BREWTON...EAST BREWTON...ANDALUSIA...OPP... CENTURY...FLOMATON...MOLINO...JAY...CRESTVIEW 908 PM CST MON FEB 13 2006 ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HARD FREEZE WARNING. SEVERAL HOURS WITH TEMPERATURES BELOW FREEZING ARE EXPECTED...HOWEVER THE DURATION REQUIRED FOR A HARD FREEZE WILL NOT BE MET. PEOPLE SHOULD STILL REMAIN WATCHFUL FOR THE SAFETY OF ELDERLY AND HOMELESS. ACTIONS TO PROTECT PETS...LIVESTOCK AND OTHER VEGETATION ARE ALSO ADVISED. $$ 13/JC
000 WWUS74 KMOB 222257 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 455 PM CST WED MAR 22 2006 ...FREEZE WATCH IN EFFECT LATE THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING FOR THE INLAND PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI... .UNSEASONABLY COLD HIGH PRESSURE WILL BUILD INTO THE REGION THURSDAY NIGHT AND REMAIN INTO THE WEEKEND. TEMPERATURES WILL DROP INTO THE MID THIRTIES NEAR MIDNIGHT THURSDAY NIGHT...THEN DROP FURTHER TO AROUND FREEZING LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. SPRING TIME PLANTS AND VEGETABLES HAVE ENJOYED A LONG PERIOD OF MILD TEMPERATURES. HOWEVER...THIS COLD SNAP SUGGESTS THAT GROWERS IN INLAND SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA WILL NEED TO TAKE PROTECTIVE ACTION AGAINST THE POTENTIAL OF FREEZING TEMPERATURES AND FROST. ALZ051>060-MSZ067-075-076-230700- /O.EXT.KMOB.FZ.A.0001.060324T0800Z-060324T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 455 PM CST WED MAR 22 2006 ...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... TEMPERATURES ARE FORECAST TO DROP INTO THE MID THIRTIES AROUND MIDNIGHT THURSDAY NIGHT...THEN DROP FURTHER TO AROUND THE FREEZING MARK LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. A FREEZE WATCH MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE POSSIBLE. GROWERS SHOULD PLAN FOR PROTECTIVE MEASURES...AS THESE CONDITIONS CAN BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. $$
000 WWUS74 KMOB 230540 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1140 PM CST WED MAR 22 2006 ...FREEZE WATCH IN EFFECT LATE THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING FOR THE INLAND PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI... .UNSEASONABLY COLD HIGH PRESSURE WILL BUILD INTO THE REGION THURSDAY NIGHT AND REMAIN INTO THE WEEKEND. TEMPERATURES WILL DROP INTO THE MID THIRTIES NEAR MIDNIGHT THURSDAY NIGHT...THEN POSSIBLY DROP TO AROUND FREEZING LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. SPRING TIME PLANTS AND VEGETABLES HAVE ENJOYED A LONG PERIOD OF MILD TEMPERATURES. HOWEVER...THIS COLD SNAP SUGGESTS THAT GROWERS IN INLAND SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA WILL NEED TO TAKE PROTECTIVE ACTION AGAINST THE POTENTIAL OF FREEZING TEMPERATURES AND FROST. ALZ051>060-MSZ067-075-076-231345- /O.CON.KMOB.FZ.A.0001.060324T0800Z-060324T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 1140 PM CST WED MAR 22 2006 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING... TEMPERATURES ARE FORECAST TO DROP INTO THE MID THIRTIES AROUND MIDNIGHT THURSDAY NIGHT...THEN DROP FURTHER TO AROUND THE FREEZING MARK LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING. A FREEZE WATCH MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE POSSIBLE. GROWERS SHOULD PLAN FOR PROTECTIVE MEASURES...AS THESE CONDITIONS CAN BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. $$
000 WWUS74 KMOB 230959 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 400 AM CST THU MAR 23 2006 ...FREEZE WATCH IN EFFECT TONIGHT THROUGH EARLY FRIDAY MORNING FOR THE INLAND PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI... .UNSEASONABLY COLD HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND REMAIN INTO THE WEEKEND. TEMPERATURES WILL DROP INTO THE MID THIRTIES NEAR MIDNIGHT TONIGHT...THEN POSSIBLY DROP TO AROUND FREEZING TOWARDS SUNRISE FRIDAY MORNING. SPRING TIME PLANTS AND VEGETABLES HAVE ENJOYED A LONG PERIOD OF MILD TEMPERATURES. HOWEVER...THIS COLD SNAP SUGGESTS THAT GROWERS IN INLAND SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA WILL NEED TO TAKE PROTECTIVE ACTION AGAINST THE POTENTIAL OF FREEZING TEMPERATURES AND FROST. ALZ051>060-MSZ067-075-076-232200- /O.CON.KMOB.FZ.A.0001.000000T0000Z-060324T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 400 AM CST THU MAR 23 2006 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... TEMPERATURES ARE FORECAST TO DROP INTO THE MID THIRTIES AROUND MIDNIGHT TONIGHT...THEN DROP FURTHER TO AROUND THE FREEZING MARK TOWARDS SUNRISE FRIDAY MORNING. A FREEZE WATCH MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE POSSIBLE. GROWERS SHOULD PLAN FOR PROTECTIVE MEASURES...AS THESE CONDITIONS CAN BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. $$
000 WWUS74 KMOB 231000 CCA NPWMOB URGENT - WEATHER MESSAGE...CORRECTION NATIONAL WEATHER SERVICE MOBILE AL 400 AM CST THU MAR 23 2006 ...FREEZE WATCH IN EFFECT TONIGHT THROUGH EARLY FRIDAY MORNING FOR THE INLAND PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI... .UNSEASONABLY COLD HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT AND REMAIN INTO THE WEEKEND. TEMPERATURES WILL DROP INTO THE MID THIRTIES NEAR MIDNIGHT TONIGHT...THEN POSSIBLY DROP TO AROUND FREEZING TOWARDS SUNRISE FRIDAY MORNING. SPRING TIME PLANTS AND VEGETABLES HAVE ENJOYED A LONG PERIOD OF MILD TEMPERATURES. HOWEVER...THIS COLD SNAP SUGGESTS THAT GROWERS IN INLAND SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA WILL NEED TO TAKE PROTECTIVE ACTION AGAINST THE POTENTIAL OF FREEZING TEMPERATURES AND FROST. ALZ051>060-MSZ067-075-076-232200- /O.CON.KMOB.FZ.A.0001.060324T0800Z-060324T1400Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA... LEAKESVILLE...MCLAIN 400 AM CST THU MAR 23 2006 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... TEMPERATURES ARE FORECAST TO DROP INTO THE MID THIRTIES AROUND MIDNIGHT TONIGHT...THEN DROP FURTHER TO AROUND THE FREEZING MARK TOWARDS SUNRISE FRIDAY MORNING. A FREEZE WATCH MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE POSSIBLE. GROWERS SHOULD PLAN FOR PROTECTIVE MEASURES...AS THESE CONDITIONS CAN BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. $$
000 WWUS74 KMOB 231843 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1237 PM CST THU MAR 23 2006 ...FREEZE WARNING IN EFFECT LATE TONIGHT THROUGH EARLY FRIDAY MORNING FOR CHOCTAW AND WILCOX COUNTIES OF SOUTHWEST ALABAMA... ...FREEZE WATCH IN EFFECT FRIDAY NIGHT THROUGH EARLY SATURDAY MORNING FOR THE INLAND PORTIONS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI... .UNSEASONABLY COLD AIR WILL MOVE INTO THE REGION TONIGHT AND REMAIN INTO THE WEEKEND. OVER WILCOX AND CHOCTAW COUNTIES ALABAMA...THE TEMPERATURE WILL DROP TO AROUND FORTY BY MIDNIGHT...THEN BOTTOM OUT IN THE LOWER THIRTIES. PATCHES OF FREEZING TEMPERATURES WILL OCCUR...MAINLY ACROSS NORTHERN CHOCTAW AND NORTHERN WILCOX COUNTIES. BRISK WINDS OF AROUND 10 MPH SHOULD PREVENT THE DEVELOPMENT OF FROST ELSEWHERE TONIGHT. ON FRIDAY NIGHT...HIGH PRESSURE WILL SETTLE OVER THE REGION WITH WINDS BECOMING LIGHT WITH CLEAR SKIES. THIS WILL ALLOW FOR PATCHES OF FREEZING TEMPERATURES TO OCCUR ACROSS INLAND SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. LIGHT WINDS WILL MAKE THE DEVELOPMENT OF FROST POSSIBLE ACROSS THIS AREA AS WELL. SPRING TIME PLANTS AND VEGETABLES HAVE ENJOYED A LONG PERIOD OF MILD TEMPERATURES. HOWEVER...THIS COLD SNAP SUGGESTS THAT GROWERS IN INLAND SOUTHEAST MISSISSIPPI AND INLAND SOUTHWEST ALABAMA WILL NEED TO TAKE PROTECTIVE ACTION AGAINST THE POTENTIAL OF FREEZING TEMPERATURES AND FROST. ALZ052-053-055>060-MSZ067-075-076-240245- /O.CAN.KMOB.FZ.A.0001.060324T0800Z-060324T1400Z/ /O.NEW.KMOB.FZ.A.0002.060325T0900Z-060325T1300Z/ WASHINGTON-CLARKE-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON-WAYNE-PERRY-GREENE- INCLUDING THE CITIES OF...CHATOM...MILLRY...JACKSON... THOMASVILLE...GROVE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN... GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON... EAST BREWTON...ANDALUSIA...OPP...WAYNESBORO...RICHTON... BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN 1237 PM CST THU MAR 23 2006 ...FREEZE WATCH IS CANCELLED FOR TONIGHT... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FREEZE WATCH FOR TONIGHT FOR ALL AREAS EXCEPT CHOCTAW AND WILCOX COUNTIES ALABAMA...WHERE A FREEZE WARNING IS IN EFFECT. A FREEZE WATCH HAS NOW BEEN POSTED FOR FRIDAY NIGHT FOR THE INLAND PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. TEMPERATURES WILL DROP INTO THE MID THIRTIES OVERNIGHT...BUT COLDER TEMPERATURES BETWEEN 30 AND 35 WILL OCCUR FRIDAY NIGHT. AT THIS TIME...ONLY PATCHES OF FREEZING TEMPERATURES ARE EXPECTED IN THE WATCH AREA...ALTHOUGH WIDESPREAD AREAS OF FROST WILL BE POSSIBLE. A FREEZE WATCH MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE POSSIBLE. GROWERS SHOULD PLAN FOR PROTECTIVE MEASURES...AS THESE CONDITIONS CAN BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. $$ ALZ051-054-240245- /O.UPG.KMOB.FZ.A.0001.060324T0800Z-060324T1400Z/ /O.NEW.KMOB.FZ.W.0002.060324T0900Z-060324T1300Z/ /O.NEW.KMOB.FZ.A.0002.060325T0900Z-060325T1300Z/ CHOCTAW-WILCOX- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CAMDEN... PINE HILL 1237 PM CST THU MAR 23 2006 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM CST LATE TONIGHT AND EARLY FRIDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM CST LATE TONIGHT INTO FRIDAY MORNING. A FREEZE WATCH HAS ALSO BEEN ISSUED FOR FRIDAY NIGHT AND SATURDAY MORNING. OVER WILCOX AND CHOCTAW COUNTIES ALABAMA...TEMPERATURES WILL DROP TO AROUND FORTY BY MIDNIGHT...THEN BOTTOM OUT IN THE LOWER THIRTIES. PATCHES OF FREEZING TEMPERATURES WILL OCCUR...MAINLY ACROSS NORTHERN CHOCTAW AND NORTHERN WILCOX COUNTIES. BRISK WINDS OF AROUND 10 MPH SHOULD PREVENT THE DEVELOPMENT OF FROST ELSEWHERE TONIGHT. ON FRIDAY NIGHT...TEMPERATURES WILL DROP TO THE UPPER THIRTIES BY MIDNIGHT...THEN BOTTOM OUT IN THE LOWER THIRTIES. THIS WILL ALLOW FOR PATCHES OF FREEZING TEMPERATURES TO OCCUR...BUT LIGHT WINDS WILL MAKE THE DEVELOPMENT OF FROST POSSIBLE ACROSS THIS AREA AS WELL. A FREEZE WARNING MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE EXPECTED TO OCCUR. GROWERS AND THOSE WITH INTERESTS AFFECTED BY COLD TEMPERATURES NEED TO TAKE IMMEDIATE ACTION TO PROTECT SUCH INTERESTS FROM THE COLD TEMPERATURES. A FREEZE WATCH MEANS FREEZING TO SUB-FREEZING TEMPERATURES ARE POSSIBLE. GROWERS SHOULD PLAN FOR PROTECTIVE MEASURES...AS THESE CONDITIONS CAN BE DETRIMENTAL TO COLD SENSITIVE SPRING PLANTS AND VEGETABLES. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Feb 13, 3:31 AM CST, 11 hours 29 minutes earlier.
Area forecast discussion, Feb 13, 3:31 AM CST, 11 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
331 AM CST MON FEB 13 2006
.SHORT TERM (TODAY AND TONIGHT)...UPPER LEVEL VORT LOBE WILL
CONTINUE TO MOVE PAST THE FA THIS MORNING...DRAWING LOW LEVEL HIGH
PRESSURE OVER THE FA BY TUESDAY. SEE LITTLE CHANCE OF RAIN INTO
TOMORROW...WITH A COOL...DRY AIRMASS OVER THE LOWER MISS RIVER
VALLEY AND SOUTHEASTERN CONUS. LEANED TOWARDS THE MAV WITH RESPECT
TO TEMPS...THOUGH TOWARDS THE ETA WITH RESPECT TO WINDS. MAV NUMBERS
CLOSEST TO THE ENSEMBLE MEAN. /16
&&
.LONG TERM (TUESDAY THROUGH SUNDAY)...A WARMING TREND ENSUES AS THE
SURFACE HIGH CONTINUES EASTWARD INTO THE ATLANTIC ON TUESDAY. A
WELL DEFINED SOUTHERN STREAM SHORTWAVE MOVES QUICKLY ACROSS THE
SOUTHEAST STATES TUESDAY INTO TUESDAY NIGHT. THE RETURN FLOW
MANAGES TO MOISTEN THE VERY DRY ATMOSPHERE BACK TO A PRECIPITABLE
WATER VALUE NEAR NORMAL...ABOUT TWO THIRDS OF AN INCH. A WEAK
SURFACE REFLECTION OF THE SHORTWAVE SYSTEM TRAVERSES THE NORTHERN
GULF WHICH IS SUFFICIENT TO SUPPORT SMALL POPS OVER THE AREA THROUGH
TUESDAY NIGHT GIVEN THE NOMINAL MOISTURE AVAILABILITY. ANOTHER
SOUTHERN STREAM SHORTWAVE...ALBEIT WEAKER...MOVES ACROSS THE AREA ON
WEDNESDAY WHILE THE CONTINUING SOUTHERLY FLOW RAISES THE
PRECIPITABLE WATER TO A BIT ABOVE NORMAL LEVELS. THIS FEATURE WILL
SIMILARLY SUPPORT SMALL POPS FOR WEDNESDAY. A STRONG SHORTWAVE
MOVING THROUGH THE POSITIVELY TILTED LONGWAVE TROF OVER THE FAR
WESTERN STATES MOVES QUICKLY ACROSS THE NORTHERN STATES THROUGH
FRIDAY. AN ASSOCIATED SURFACE LOW DEVELOPS OVER THE CENTRAL PLAINS
AND DEEPENS AS IT MOVES TO THE NEW ENGLAND AREA THURSDAY NIGHT.
THIS SYSTEM WILL BRING A DECELERATING FRONT THROUGH THE AREA ON
FRIDAY. THE FRONT STALLS OFFSHORE ON SATURDAY AND A LARGE DOME OF
HIGH PRESSURE BUILDS FROM THE NORTHERN PLAINS INTO THE EASTERN
STATES THROUGH SUNDAY BRINGING A RETURN TO BELOW SEASONABLE
TEMPERATURES. DESPITE THIS TYPICALLY DRY PATTERN...A PESKY SERIES
OF SUBTLE SOUTHERN STREAM SHORTWAVES WILL MAINTAIN AN OVERRUNNING
FLOW ALOFT...800 TO 700 MB. WITH APPARENT SUFFICIENT
MOISTURE...THIS WILL MAINTAIN LOWER END POPS ACROSS THE AREA THROUGH
THE REMAINDER OF THE WEEKEND. /29
&&
.MARINE...SHORTWAVE ENERGY SWINGING ACROSS LOWER MISS RIVER
VALLEY/SOUTHEASTERN CONUS WILL KEEP A TIGHT LOW LEVEL PRESSURE
GRADIENT ACROSS MS/AL/NW FL COASTAL WATERS THIS MORNING...THOUGH
EXPECTING WINDS TO DROP QUICKLY AFTER MID MORN AS VORT AXIS
CONTINUES TO SWING PAST THE FA. LOW LEVEL HIGH PRESSURE WILL SHIFT
EASTWARD TO OVER TH FA BY LATER TODAY...THEN EAST OF THE FA BY
TUESDAY MORN...WITH SOUTHERLY FLOW SETTING UP BEGINNING EARLY
TUESDAY. EXPECTING ONSHORE FLOW TO LAST THROUGH THURSDAY...WITH SOME
STRENGTHENING THROUGH THE PERIOD AS A SURFACE FRONT APPROACHES THE
FA. EXTENDED PERIOD OF EXTENDED FETCH WILL SEAS SOUTH OF THE COAST
HIGHER THAN EXPECTED EARLY WEDNESDAY INTO THURSDAY NIGHT...WITH A
SURFACE FRONT STALLING SOMEWHERE NEAR THE COAST FRIDAY.
INCONSISTENCY IN HOW FAR SOUTH THE FRONT WILL PUSH WILL CREATE A LOW
CONFIDENCE FORECAST FRIDAY INTO THE WEEKEND. /16
&&
.FIRE WEATHER...RATHER LONG DURATION OF RELATIVE HUMIDITY OVER THE
NORTHWEST FLORIDA PANHANDLE TODAY OF NEAR NINE HOURS WILL CEMENT A
RED FLAG WARNING THERE. RETURN FLOW ON TUESDAY WILL SEND SUFFICIENT
MOISTURE BACK INTO THE REGION TO PRECLUDE CONCERNS. RELATIVE
HUMIDITIES WILL DROP BELOW CRITICAL LEVELS FOR A COUPLE OF HOURS
OVER THE INLAND PORTION OF THE NORTHWEST FLORIDA PANHANDLE...BUT NOT
SATISFY DURATION REQUIREMENTS. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 52 31 64 46 / 0 5 20 10
PENSACOLA 52 34 61 48 / 0 0 20 20
DESTIN 52 35 62 49 / 0 0 20 20
EVERGREEN 48 26 60 39 / 0 0 10 10
WAYNESBORO 51 26 60 42 / 0 0 10 10
CAMDEN 48 28 59 40 / 0 0 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...SMALL CRAFT ADVISORY UNTIL 9 AM MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
NM.
FL...RED FLAG WARNING FROM 9 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND
COASTAL WALTON.
SMALL CRAFT ADVISORY UNTIL 9 AM MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM.
MS...NONE.
&&
29 EVERSOLE/16 MILLERHazardous weather outlook, Feb 13, 5:30 AM CST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 530 AM CST MON FEB 13 2006 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141200 BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH- COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-WASHINGTON-WAYNE-WILCOX- 530 AM CST MON FEB 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA PANHANDLE. .DAY ONE...TODAY AND TONIGHT... DRY AIR IN PLACE OVER THE REGION WILL RESULT IN AN ENHANCED WILDFIRE RISK TODAY. NO OTHER FORMS OF HAZARDOUS WEATHER WILL OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT...ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR SEVERE WEATHER OPERATIONS WILL NOT BE REQUIRED THROUGH TONIGHT.
Nearby
Freeze Warnings in Alabama, 2006Freeze Warnings in Florida, 2006Every freeze warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.